I've recently been diagnosed with hypothyroidism and was prescribed 0.75 levothyroxine. My TSH has dropped from 13 to high 6s in bout two months. I have been having low grade fevers off and on. Started last year, and then went away for a few months, just within last month or so they are back. Mostly in the early evening lasting a few hours. Any suggestions of what this may be? I've a Dr's appointment wed and would like to bring it up. Thank you.
Low-grade fever is associated with Hashimoto thyroiditis
Subacute granulomatous thyroiditis: Inflammatory conditions or viral syndromes may be associated with transient hyperthyroidism followed by transient hypothyroidism (de Quervain or painful thyroiditis, subacute thyroiditis). These are often associated with fever, malaise, and a painful and tender gland. eMedicine
Elevated fever, higher body temperature - Lupus, Graves' Disease/Hyperthyroidism, Celiac Disease/Gluten Intolerance/Irritable Bowel Syndrome
There can be many other causes for fevers , including Medicines,
Heat exhaustion, Cancers, Autoimmune diseases, allergic reactions, trauma, such as breaking a bone, intense exercise; hormonal imbalances, damage to the hypothalamus. However viral or bacterial infections cause most fevers
For an adult, a fever usually isn't dangerous unless it measures 103 F or higher. mayoclinic
It worth bring fever up to doctor at Wed. appointment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.